Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Charleston, SC
NWS Charleston, SC issued this special weather statement at Aug 8, 2011, 6:55 PM EDT for Screven County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2011, 6:55 PM EDT (22:55 UTC)
- Expired
- Aug 8, 2011, 7:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Charleston, SC
County Screven County, GA
The radar
The Charleston,SC radar (KCLX), 33 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.9 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1745 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
817 WWUS82 KCHS 082255 SPSCHS SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 655 PM EDT MON AUG 8 2011 GAZ088-SCZ040-042-082330- ALLENDALE-HAMPTON-SCREVEN- 655 PM EDT MON AUG 8 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...ALLENDALE AND HAMPTON COUNTIES THROUGH 730 PM EDT... AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...14 MILES NORTHWEST OF SHIRLEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... SHIRLEY... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3278 8123 3259 8136 3276 8157 3284 8152 TIME...MOT...LOC 2255Z 299DEG 11KT 3278 8151 $$ JAQ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this special weather statement went out at Aug 8, 3:57 PM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, Aug 8, 3:57 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
357 PM EDT MON AUG 8 2011
.SYNOPSIS...
A SURFACE TROUGH OF LOW PRESSURE WILL PERSIST OVER OR NEAR THE
AREA EARLY THIS WEEK. A WEAK COLD FRONT WILL APPROACH FROM THE
NORTHWEST LATE TUESDAY INTO WEDNESDAY. HIGH PRESSURE WILL THEN
SETTLE INTO THE REGION LATE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
TEMPERATURES SOARING INTO THE UPPER 90S MOST LOCALES WITH MID 90S
EVEN NEAR THE COAST LATE THIS AFTERNOON. HEAT INDICES MAINLY 105
TO 112 DEGREES ALTHOUGH A FEW OBS HAVE BEEN NEAR 115
DEGREES...MAINLY NEAR THE COAST AHEAD OF THE SEA BREEZE. A FEW
ISOLATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED...ONE ON THE
LAKE BREEZE AROUND LAKE MOULTRIE. EXPECT ACTIVITY TO INCREASE A
BIT MORE THROUGH LATE AFTERNOON AS THE SEA BREEZE BEGINS TO SLOWLY
PUSH INLAND FROM THE COAST AND A TROUGH OF LOW PRESSURE LEADS TO
SOME CONVERGENCE INLAND...BUT KEPT POPS NO HIGHER THAN 30
PERCENT AS SYNOPTIC FORCING IS WEAK. AFTER THIS EVENING...ANY
CONVECTION SHOULD DISSIPATE. IT WILL BE ANOTHER WARM AND MUGGY
NIGHT WITH LOWS GENERALLY IN THE MID TO UPPER 70S INLAND AND LOWER
80S NEAR THE COAST.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
TUESDAY...THE INLAND SURFACE TROUGH WILL SLIP CLOSER TO THE
COASTLINE...AS AN EMBEDDED COLD FRONT APPROACHES FROM THE NORTHWEST.
EXPECT ANOTHER HOT DAY UNDER STRONG DOWNSLOPE FLOW AND A
SUBSEQUENTLY PINNED SEABREEZE...WITH TEMPERATURES PEAKING IN THE MID
TO UPPER 90S AWAY FROM THE IMMEDIATE COAST. DEWPOINTS COULD FALL
INTO THE LOWER 70S ACROSS INLAND AREAS WITHIN SOLID OFFSHORE
FLOW...YET EVEN THESE LOWER DEWPOINTS COMBINED WITH SUCH HOT
TEMPERATURES WILL CREATE HEAT INDICES IN THE 105 TO 110 DEGREE
RANGE. HAVE ISSUED A HEAT ADVISORY FOR TUESDAY AFTERNOON...LIKELY
THE LAST DAY IN THE FORECAST PERIOD THAT A HEAT ADVISORY CAN BE
ISSUED NEARLY 24 HOURS IN ADVANCE WITH SOME CONFIDENCE.
THE MAIN SHORTWAVE ASSISTING THE COLD FRONT IN ITS APPROACH WILL
REMAIN JUST UPSTREAM DURING THE PEAK HEATING/INSTABILITY PERIOD
TUESDAY AFTERNOON...LEAVING THE FORECAST AREA WITHIN NEGATIVE
VORTICITY ADVECTION FOR MOST OF THE DAY. AS A RESULT...MODELS ARE
INDICATING ONLY ISOLATED CONVECTIVE COVERAGE DESPITE DEEPENING
DEEP LAYER MOISTURE WITHIN THE SURFACE TROUGH. WILL MAINTAIN JUST
A SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS TUESDAY AFTERNOON AND
EVENING ALONG THE SEABREEZE AND ACROSS MUCH OF SOUTHEAST GEORGIA.
WEDNESDAY...NEARLY ZONAL FLOW ALOFT FROM EARLIER IN THE WEEK WILL
TRANSITION INTO A WEAK UPPER TROUGH...AS THE SURFACE FRONT PUSHES
SOUTHEAST INTO THE FORECAST AREA. BOTH GFS AND NAM SHOW THE MAIN
SHORTWAVE SLIPPING ACROSS THE COAST EARLY IN THE DAY...WITH
NOTICEABLY DRIER DEEP LAYER AIR AND ANOTHER AREA OF NEGATIVE
VORTICITY ADVECTION FOLLOWING QUICKLY IN ITS WAKE. THE BEST UPPER
LEVEL ENERGY AND DEEP LAYER MOISTURE COULD THUS BE JUST OFFSHORE
BY THE CLIMATOLOGICALLY FAVORED AFTERNOON HOURS FOR CONVECTION IF
THE MODELS VERIFY. AS A RESULT...RAIN POTENTIAL FOR WEDNESDAY
WILL BE EVEN LESS THAN TUESDAY...WITH JUST A SLIGHT CHANCE FOR
SHOWERS/THUNDERSTORMS CONFINED SOUTH OF THE SAVANNAH RIVER
WEDNESDAY AFTERNOON.
ALTHOUGH TEMPERATURES ON WEDNESDAY WILL BE SIMILAR TO PREVIOUS
DAYS...DRIER AIR EVIDENT IN MODEL RELATIVE HUMIDITY FIELDS
SUGGESTS THAT DEWPOINTS COULD MORE EFFICIENTLY MIX OUT ACROSS
INLAND LOCATIONS. HEAT INDICES WILL RANGE FROM ABOUT 104 TO 107
DEGREES ACCORDING TO LATEST FORECAST TEMPERATURES AND
DEWPOINTS...SUGGESTING A MORE MARGINAL ADVISORY EVENT.
THURSDAY...LATEST MODEL SOLUTIONS ARE ACTUALLY PLACING THE FRONT
SOUTH OF THE FORECAST AREA BY THURSDAY...EVIDENT BY NORTHERLY FLOW
AND MORE STABLE AIR ACROSS THE REGION. EXPECT SLIGHTLY COOLER
TEMPERATURES IN THE LOW TO MID 90S...WITH AFTERNOON DEWPOINTS
POSSIBLY FALLING INTO THE MID 60S FAR INLAND. THESE CONDITIONS
SHOULD KEEP HEAT INDICES JUST BELOW ADVISORY CRITERIA. DRIER
AIR...LITTLE UPPER LEVEL SUPPORT AND NO ADDITIONAL FOCUS FOR
CONVECTION OTHER THAN THE SEABREEZE...SUGGESTS RAIN CHANCES BELOW
15 PERCENT FOR THURSDAY AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
SURFACE HIGH PRESSURE WILL REMAIN CENTERED OVER THE MID ATLANTIC
STATES...LEADING TO SLIGHTLY COOLER AND DRY CONDITIONS EARLY THIS
WEEKEND. OVERALL...HIGH TEMPERATURES WILL REMAIN IN THE LOW 90S
FRIDAY WITH OVERNIGHT LOWS IN THE LOW TO MID 70S. SLIGHT CHANCES
OF SHOWERS/THUNDERSTORMS WILL GRADUALLY INCREASE IN COVERAGE OVER
INLAND AREAS BY LATE WEEKEND...AS THE SURFACE HIGH SHIFTS OFF
THE MID ATLANTIC COAST AND A LEE TROUGH DEVELOPS OVER THE
MIDLANDS. HIGH TEMPERATURES WILL ALSO GRADUALLY MODIFY INTO THE
MID 90S BY LATE WEEKEND INTO EARLY NEXT WEEK...AS LIGHT ONSHORE
FLOW BECOMES SOUTHWEST. SHOWER/THUNDERSTORM COVERAGE IS ANTICIPATED
TO INCREASE EARLY NEXT WEEK...AS LEE TROUGHING BECOMES ENHANCED OVER
THE MIDLANDS...WHILE A LOW PRESSURE SYSTEM SHIFTS FROM THE GREAT
LAKES TO THE NORTHEASTERN UNITED STATES.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR CONDITIONS WILL PREVAIL AT BOTH TERMINALS. PROBABILITIES FOR
SH/TSTMS APPEAR MINIMAL...ALTHOUGH A BIT BETTER AT KSAV WHERE CB/S
RUN FROM 21-00Z. ALTHOUGH WINDS WITH A LOW LEVEL JET WILL BE AS
HIGH AS 25 OR 30 KT...THE SURFACE WINDS REMAIN HIGH ENOUGH WHERE
WIND SHEAR IS NOT EXPECTED.
EXTENDED AVIATION OUTLOOK...MVFR CIGS/VSBYS POSSIBLE TUESDAY NIGHT
INTO WEDNESDAY MORNING...OTHERWISE VFR CONDITIONS WILL PREVAIL
OUTSIDE ANY AFTERNOON SHOWERS AND/OR THUNDERSTORMS.
&&
.MARINE...
TONIGHT...AN INLAND TROUGH OF LOW PRESSURE AND INCREASING LOW-
LEVEL WIND FIELDS WILL SUPPORT HIGHER THAN NORMAL WINDS/SEAS BUT
CONDITIONS SHOULD GENERALLY REMAIN BELOW ADVISORY LEVELS.
TUESDAY THROUGH SATURDAY...SOUTHWEST WINDS COULD SURGE TO 15 TO 20
KNOTS TUESDAY NIGHT WITHIN AN ENHANCED PRESSURE GRADIENT AHEAD OF
A SURFACE TROUGH AND ASSOCIATED COLD FRONT TO THE NORTHWEST. THE
FRONT WILL THEN PASS THROUGH THE COASTAL WATERS
WEDNESDAY...SHIFTING WINDS TO THE NORTH/NORTHEAST LATE WEDNESDAY
THROUGH THURSDAY. THERE COULD BE A BRIEF SURFACE ASSOCIATED WITH
THE NORTHEAST FLOW...HOWEVER WINDS ARE STILL EXPECTED TO REMAIN
BELOW ADVISORY CRITERIA THROUGH THE PERIOD. WINDS WILL GRADUALLY
VEER AND BECOME ONSHORE OVER THE WEEKEND WHILE REMAINING AT OR
BELOW 15 KNOTS. SEAS OF 2 TO 4 FEET WILL GRADUALLY SUBSIDE TO 1 TO
3 FEET BY LATE WEEK AND PERSIST THROUGH THE WEEKEND.
&&
.CLIMATE...
RECORD MAX TEMPS FOR AUGUST 8...
KCHS...99 SET IN 1999 AND PREVIOUS YEARS.
KCHL...98 SET IN 1968.
KSAV...99 SET IN 1968.
RECORD HIGH MIN TEMPS FOR AUGUST 9...
KCHS...79 SET IN 2007.
KCHL...83 SET IN 2007.
KSAV...80 SET IN 1987.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR GAZ087-088-
099>101-114>119-137>141.
HEAT ADVISORY FROM NOON TO 7 PM EDT TUESDAY FOR GAZ087-088-
099>101-114>119-137>141.
SC...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR SCZ040-042>045-
047>052.
HEAT ADVISORY FROM NOON TO 7 PM EDT TUESDAY FOR SCZ040-042>045-
047>052.
MARINE...NONE.
&&
RJB/WMMHazardous weather outlook, Aug 8, 3:27 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 327 PM EDT MON AUG 8 2011 GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>052-091000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG- INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- TIDAL BERKELEY- 327 PM EDT MON AUG 8 2011 ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM NOON TO 7 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ330-350-352-354-374-091000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 327 PM EDT MON AUG 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 8, 6:04 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
604 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG METTER 32.40N 82.06W
08/08/2011 CANDLER GA TRAINED SPOTTER
SPOTTER REPORTED NUMEROUS TREES DOWN ON HIGHWAYS 21 AND
23 AND HOPE VALLEY CIRCLE ROAD. TIME ESTIMATED BY RADAR.
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER CHS1100744
BDCSpecial weather statement, Aug 8, 6:27 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
627 PM EDT MON AUG 8 2011
SCZ042-082300-
HAMPTON-
627 PM EDT MON AUG 8 2011
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF HAMPTON COUNTY
THROUGH 700 PM EDT...
AT 624 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR SCOTIA...MOVING SOUTHEAST AT 15 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
ESTILL...FURMAN...GARNETT...LENA...SCOTIA AND SHIRLEY...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
STRONG WINDS OF 45 TO 55 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3279 8129 3271 8108 3264 8116 3259 8124
3270 8138
TIME...MOT...LOC 2227Z 303DEG 14KT 3270 8127
JAQLocal storm report, Aug 8, 6:31 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
631 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 PM TSTM WND DMG 2 E RICHMOND HILL 31.94N 81.27W
08/08/2011 CHATHAM GA TRAINED SPOTTER
SPOTTER REPORTED SEVERAL TREES DOWN 2 MILES EAST OF
RICHMOND HILL.
&&
EVENT NUMBER CHS1100746
BDCLocal storm report, Aug 8, 6:33 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
633 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 E RICHMOND HILL 31.94N 81.27W
08/08/2011 CHATHAM GA TRAINED SPOTTER
SPOTTER REPORTED SEVERAL TREES DOWN 2 MILES EAST OF
RICHMOND HILL.
&&
CORRECTED EVENT TIME
EVENT NUMBER CHS1100746
BDCLocal storm report, Aug 8, 6:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
641 PM EDT MON AUG 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG METTER 32.40N 82.06W
08/08/2011 CANDLER GA 911 CALL CENTER
REPORT OF TREES DOWN ALONG HIGHWAY 121 NORTH.
&&
EVENT NUMBER CHS1100747
BDCSpecial weather statement, Aug 8, 6:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 655 PM EDT MON AUG 8 2011 GAZ088-SCZ040-042-082330- ALLENDALE-HAMPTON-SCREVEN- 655 PM EDT MON AUG 8 2011 ...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF SCREVEN...ALLENDALE AND HAMPTON COUNTIES THROUGH 730 PM EDT... AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM...14 MILES NORTHWEST OF SHIRLEY...MOVING SOUTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE... SHIRLEY... PREPARE NOW FOR THE FOLLOWING HAZARDS... STRONG WINDS OF 45 TO 55 MPH... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR LOCATION. && LAT...LON 3278 8123 3259 8136 3276 8157 3284 8152 TIME...MOT...LOC 2255Z 299DEG 11KT 3278 8151 JAQ
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 3:25 PM EDT | Heat Advisory | CHS | Bulloch, Candler, Effingham, Evans, Jenkins, Long and 2 more | 28 hr |
| Aug 8, 4:55 PM EDT | Special Weather Statement | CHS | Candler | 35 min |
| Aug 8, 5:32 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 58 min |
| Aug 8, 5:46 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 47 min |
| Aug 8, 6:00 PM EDT | Severe Thunderstorm Warning | CHS | Chatham, Effingham | 60 min |
| Aug 8, 6:00 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Evans, Liberty | 60 min |
| Aug 8, 6:26 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Effingham, Liberty | 64 min |
| Aug 8, 6:41 PM EDT | Severe Thunderstorm Warning | CHS | Liberty, Long | 64 min |
| Aug 8, 7:02 PM EDT | Areal Flood Advisory | CHS | Bryan, Chatham | 118 min |
| Aug 8, 7:08 PM EDT | Tornado Warning | CHS | Bryan, Chatham, Liberty | 42 min |
| Aug 8, 7:11 PM EDT | Tornado Warning | CHS | Chatham | 24 min |
| Aug 8, 7:16 PM EDT | Special Marine Warning | CHS | 119 min | |
| Aug 8, 7:26 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty | 64 min |
| Aug 8, 5:20 PM EDT | Special Weather Statement | CHS | Hampton | 40 min |
| Aug 8, 5:25 PM EDT | Special Weather Statement | CHS | Hampton | 50 min |
| Aug 8, 6:27 PM EDT | Special Weather Statement | CHS | Hampton | 33 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.